# SDR 2002F00240

- Difficulty date: February 12, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N546NA
- Make and model: Boeing 757236
- Aircraft serial: 29945
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508807
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, LT ENGINE HYD OVERHEAT EICAS MESSAGE CAME ON FOLLOWED BY LT HYD SYSTEM AND LOSS OF LT HYDRAULIC SYSTEM PRESSURE.  INVESTIGATION REVEALED LEFT ENGINE DRIVEN PUMP (EPD) FAILED.  REPLACED PUMP.  CASE DRAIN AND PRESSURE FILTERS FOR BOTH EDP AND ACMP.  OPS CHECK GOOD.  (M)
